Non-abelian Hodge theory for algebraic curves in characteristic p

Tsao Hsien Chen, Xinwen Zhu

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Let G be a reductive group over an algebraically closed field of positive characteristic. Let C be a smooth projective curve over k. We give a description of the moduli space of flat G-bundles in terms of the moduli space of G-Higgs bundles over the Frobenius twist C′ of C. This description can be regarded as the non-abelian Hodge theory for curves in positive characteristic.

Original languageEnglish (US)
Pages (from-to)1706-1733
Number of pages28
JournalGeometric and Functional Analysis
Volume25
Issue number6
DOIs
StatePublished - Dec 1 2015
Externally publishedYes

Fingerprint Dive into the research topics of 'Non-abelian Hodge theory for algebraic curves in characteristic p'. Together they form a unique fingerprint.

  • Cite this